Tolerance limits of a normal distribution. (Czech. Russian, English summaries) Zbl 0095.33501




[1] Bowker A. H.: Tolerance limits for normal distributions. Selected techniques for statistical analysis (ed. by C. Eisenhart and W. A. Wallis), New York 1947, 95 - 110.
[2] Fraser D. A. S., Guttman I.: Tolerance regions. Ann. Math. Stat. 27 (1956), 162-179. · Zbl 0070.37201
[3] Janko J.: Statistické tabulky. Praha 1958.
[4] Jílek M., Líkař O.: Coefficients for the determination of one-sided tolerance limits of normal distribution. Ann. Inst. Stat. Math. 11 (1959), 45-48. · Zbl 0094.14302
[5] Jílek M., Líkař O.: Závěrečná zpráva úkolu MPP 01.13/58.
[6] Johnson N. L., Welch B. L.: Applications of the non-central t-distribution. Biometrika 31 (1939), 362–389. · Zbl 0023.14801
[7] Kelley T. L.: The Kelley statistical tables. New York 1938. · Zbl 0021.42302
[8] Proschan F.: Confidence and tolerance intervals for the normal distribution. Journ. Amer. Stat. Assoc. 48 (1953), 550-564. · Zbl 0051.37101
[9] Wald A., Wolfowitz J.: Tolerance limits for a normal distribution. Ann. Math. Stat. 17 (1946), 208-215. · Zbl 0063.08130
[10] Wilks S. S.: Determination of smaple sizes for setting tolerance limits. Ann. Math. Stat. 12 (1941), 91-96. · Zbl 0024.42703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.